Couldn't find what you looking for?

TRY OUR SEARCH!

My acne cleared up on the ring. I guess it just depends.
Reply

Loading...

Thank you so much for writing the above opinion. it really gives me hope that giving a try to nuvaring will be the good solution for me, especially that i have a very similar experience as you do. Thanks a lot.
Reply

Loading...

I had implanon now calf nexplanon for about 6 or 7 months but I took it out because I thought it was causing discolored discharge but it was just my body self cleaning after my period because my period is weird. I had mild controllable acne when I was going to get my period but that's about it. my mood was stabable or as stable as it would be because I do have mood disorders and P.N.E.S. I've had the nuva ring for 2 and a half weeks and my face and back if you could see it. my mood has been very down and my seizure have flared and I don't ever want to have sex. what's the point of birth control if I don't ant to have sex. sorry for the late response maybe someone else could use it
Reply

Loading...

Nova-T what's this ?
Reply

Loading...

I have never had acne. I have always had nice skin. I started Nuva ring 3 months ago and have had horrible acne in the past two months. I took the nuva ring out yesterday as I cant stand the acne. How soon can I expect my face to clear up?
Reply

Loading...

I have had acne for roughly five years. It progressed from mild to moderate acne, when last November, I saw my OBGYN about going on birth control in hopes to control it. She suggested a few options and NuvaRing seemed like the best fit, so I started it. Within a few days, new breakouts formed and deep, cystic acne covered my ENTIRE face. It was the worst it had ever been. My OBGYN said to stick it out for 3 months, so I did. My face kept getting worse and worse, to the point where I didn’t want to go to school. My complexion had turned from pale (I’m a ginger) to completely red. I stuck it out for two months and quit. I switched to Orthotricyclen (oral pill) and have been on it for a little over 2 months. My skin has cleared up tremendously, and I am no longer getting deep, red cysts on my cheeks. Unfortunately, the NuvaRing left red scarring all over my face (hyperpigmentation), primarily on my cheeks and forehead, which will probably take about a year to go away. NuvaRing ruined my senior year, and it’s impacts will still be seen months after stopping it. Not happy.
Reply

Loading...

I started the NuvaRing at the very beginning of January to see if the hormonal processing would improve some of my lab results (after being on the pill, Tri-Lo-Marzia, for quite some time) I was open to the idea and although the OBGYN made no promises of improvements I did not think the ring would change so much about my body. I now suffer from rash like acne mostly around my mouth, intensified cravings during my menstraul cycles, increased emotions, and after reading these threads, I realize that I, too, have a decreased sex drive. My skin makes me so depressed and I was so much happier (and had great skin) on the oral pill. The ring is convenient but I was never one to forget taking the pill anyway. I have made an appointment with the doctor to switch me back on to the pill because I cannot deal with my skin being like this anymore.
Reply

Loading...

Hello! Can you email me if you are still having acne issues after stopping the nuvaring. i am and don't know what to do. ***this post is edited by moderator *** *** posting of private information such as name, phone number or email address is not allowed in order to protect your privacy*** Please read our Terms of Use

Reply

Loading...

I tried the NUVARING in 2011. I was 19 and didn’t want any children lol. I had absolutely no side effects at all!!!!! I loved it. Easy to use as well. I’m 26 now and can’t remem to take a pill and the side effects suck, I don’t want a shot and many other types I’m just not ok with. I use tampons so I was ok with the NUVARING. WHEN I TELL YOU MY FACE HAS BROKEN OUT SO BAD!! But I will say this. I started the NUVARING the same week as my period. I am assuming the hormones and my cycle couldn’t help me AT ALL Since I’ve gotten older my period are heavier and cramps as well as acne a day or two before and all during my cycle. But I put the ring in a day or two before my cycle was over AND MY FACE HAS BEEN A PIZZA EVERY SINCE. I haven’t noticed anything else. I haven’t had clear skin but for the last two years I’ve been able to keep it to a good level until now. It’s no stopping the acne. It’s been two weeks. So I’m just going to wait it out s couple months. If it doesn’t clear I’ll jist solely rely on condoms because I can’t take this acne anymore. I think NUVARING changed something because I understand every person reacts different but this NEW reaction isn’t ok.

Reply

Loading...

So glad I’m not alone.... was on Yaz for three years. Stopped after it suddenly and randomly made me bleed for a month straight. Maybe something wrong with the pill batch? Not sure. Switched to the ring around Oct last year. All seemed fine, didn’t have to remember a pill. Acne is awful!!!! I break out even worse around my period time. But I noticed just after i got it under control in college, bam, it’s back with a vengeance! I’m 24 now. Between that & my depression meds, no sex drive (sorry, boyfriend) so I didn’t realize that’s something other people experience with it. Also in regards to the “TMI” commenter— yes, I noticed a lot of discharge with the ring. I absolutely don’t like it anymore! Thanks OP for bringing us all together to realize we aren’t alone! I don’t know what else to try ... every BC is different... I need one for birth control, acne, and period.... i originally started BC for acne and period problems then well, ya know, became for birth control, too.
Reply

Loading...

Not sure if you ever got an answer, but I'd also love to hear if things have improved for you. I had the Nexplanon implant for about a year and a half, after the first year started getting HORRIBLE cystic acne. Like super painful, all around my mouth and chin. I also had some other bad side effects so I decided to have it removed 3 months ago. I went for about a month without any birth control and saw minor improvement in my acne, but not a really noticeable difference. I started nuvaring and am on my 2nd month of it now, and am noticing that right after I put a new one in I get crazy breakouts again. I think its my body still reacting badly to the hormones. I'm going to try a few months to see if anything improves, but it's looking to me like non-hormonal is my only real option going forward,
Reply

Loading...